Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

June 18, 2013Burlington County, Camden County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 18, 2013, 1:28 PM EDT for Burlington County, Camden County, New Jersey. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2013, 1:28 PM EDT (17:28 UTC)
Expired
Jun 18, 2013, 2:30 PM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly

Counties Burlington County, NJ, Camden County, NJ

The radar

The Philadelphia radar (KDIX), 52 km from the middle of the area, began a volume at 17:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 1:40 PM EDTTSTM WND DMGGlendora, NJTREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 5.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 811 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
811 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WWUS81 KPHI 181728
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 PM EDT TUE JUN 18 2013

NJZ017>019-022-027-181830-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
128 PM EDT TUE JUN 18 2013

...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...CENTRAL BURLINGTON...
NORTH CENTRAL ATLANTIC AND NORTH CENTRAL GLOUCESTER COUNTIES...

AT 127 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARRINGTON...MOVING
EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE
NEAR SOMERDALE AROUND 140 PM...GIBBSBORO AROUND 150 PM...BERLIN
AROUND 200 PM...MARLTON LAKES AROUND 210 PM...ATCO AROUND 220 PM AND
SHAMONG AROUND 230 PM.

LAT...LON 3964 7471 3980 7520 3988 7517 3988 7515
      3990 7513 3995 7514 3997 7512 3997 7511
      3990 7460

$$

NIERENBERG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 18, 9:47 AM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 18, 9:47 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 AM EDT TUE JUN 18 2013

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE FORECAST AREA TODAY AND TONIGHT
WITH WEAK LOW PRESSURE FORMING ALONG IT. A HIGH PRESSURE SYSTEM WILL
THEN BUILD INTO THE NORTHEAST AND MID-ATLANTIC TOMORROW. THE CENTER
OF THE HIGH WILL SHIFT OFFSHORE ON THURSDAY AND REMAIN IN PLACE
THROUGH THE WEEKEND. A RETURN FLOW AROUND THE HIGH WILL BRING AN
INCREASE IN HEAT AND HUMIDITY AND A THREAT OF SCATTERED SHOWERS AND
THUNDERSTORMS THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
GRIDS ARE IN GOOD SHAPE THOUGH THERE IS A BIT MORE STRATUS
ADVECTING INTO THE REGION THAN ORIGINALLY THOUGHT. THE 12Z KIAD
SOUNDING SHOWS A WEAK INVERSION AROUND 400FT WITH DRIER AIR ABOVE
IT WHILE KWAL SHOWS A MORE MOIST DOUBLE INVERSION. THE FIRST ONE
IS SET UP AROUND 300FT AND THE SECOND IS AROUND 1500FT WHICH IS
HELPING TO KEEP THE LOW-LEVEL MOISTURE TRAPPED AS IT SLOWLY
SPREADS OUT. THE MAIN AREAS OF STRATUS THIS MORNING ARE FROM
NORTHERN DELMARVA EAST INTO SOUTHERN NEW JERSEY AND THEN SOUTH IN
THE VIRGINIA TIDEWATER REGION. ONCE WE WARM INTO THE MID-70S THIS
INVERSION SHOULD BREAK AND THE LOW DECK SHOULD LIFT OR BEGIN TO
SCATTER OUT A BIT.

WE WILL CONTINUE TO SEE SCATTERED SHOWERS AND THUNDERSTORMS FORM
DURING A BETTER PART OF THE DAY AS MORE MOISTURE SURGES INTO THE
COLUMN. PWATS WILL INCREASE FROM WHERE IT WAS YDY ..TO ABOUT 1.6
OR 1.7 INCHES AND THAT WIND FIELDS ALOFT SHOULD DECREASE SO OTHER
THAN A WET MICROBURST...SVR WIND DOESN'T SEEM TO BE A BIG PROBLEM.
THERE MIGHT BE A STRONG MESOCYCLONE FOR A SHORT TIME LATE TODAY
ALONG THE BOUNDARY THAT SEEMS TO EVOLVE RAPIDLY SOUTHWARD THROUGH
SOUTHERN NEW JERSEY LATE TODAY. THE SHORT WAVE AT MID LVLS PASSING
ACROSS THE DELMARVA THIS EVENING ALSO GENERATES A WEAK LOW
PRESSURE SYSTEM AT 700MB WHICH MEANS SLOWER STEERING FLOW.

NO FLASH FLOOD WATCH TODAY BUT CONCERN EXISTS FOR SLOW MOVING
TORRENTIAL RAINS CAUSING A COUPLE OF STREAMS IN SE PA...NORTHERN
DE AND OR S NJ TO RISE RAPIDLY INTO FLOOD, OR FFW FOR A COUPLE OF
COUNTIES AS OCCURRED LAST EVENING IN KENT COUNTY MD.

1 HR FFG IS AS LOW AS .8 INCHES IN NE NJ.

SO...WHILE ITS DIFFICULT TO BE SURE WHERE CONVECTION WILL BE MOST
WIDESPREAD AND HEAVIEST...THE FCST HAS WORDING FOR THE POSSIBILITY
HEAVY SHOWERS.

THE TEMPS DEWS AND WINDS ARE 50 50 BLENDED NAM/GFS 00Z/18 MOS
GUIDANCE. MAX TEMPS SHOULD BE IN THE 17-19Z TIME FRAME.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
CONVECTION MAY STILL BE QUITE ACTIVE THROUGH THE 10 PM TO MIDNIGHT
TIME FRAME THEN GRADUALLY DIE OUT AS NLY FLOW DEVELOPS IN THE
WAKE OF THE SOUTHWARD CFP AND ASSTD SFC LOW MOVING SEAWARD FROM E
OF THE NJ/DE COASTS.

STRATUS IS LIKELY FOR AT LEAST THE S PTN OF THE AREA AS MODELED IN
1000-950 MB RH FIELDS... AS WELL AS SREF PROBS OF CIGS BLO 1000
AND 3000 FT. THE LATTER CIGS MAY BE ARRIVING ON NE FLOW FROM LI
TONIGHT. TIMING ARRIVAL AND CIG HT UNCERTAIN. GUIDANCE SUGGESTS
MOSTLY E OF THE NJT THEN DOWN ACROSS SE DE.

TEMPS/DEWS/WINDS ARE 50 50 BLENDED 00Z/18 NAM/GFS MOS GUIDANCE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE PERIOD BEGINS WITH THE DEPARTING COLD FRONT AND LOW. SURFACE
HIGH PRESSURE BUILDS INTO THE REGION ON WEDNESDAY NIGHT WITH THE
CENTER OF THE HIGH MOVING OFF THE COAST ON THURSDAY. A REINFORCING
SHOT OF CANADIAN HIGH PRESSURE MOVES OFF THE COAST ON FRIDAY. HIGH
PRESSURE REMAINS IN PLACE ON SATURDAY BEFORE GETTING COMPRESSED ON
SUNDAY. A COLD FRONT WILL EITHER APPROACH OR DROP INTO THE REGION ON
MONDAY.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT ARE POPLESS. POPS GET BACK IN
THE GRIDS STARTING ON FRIDAY ACROSS THE FAR NORTHWEST AND THAN
SPREAD SOUTH AND EAST OVER THE WEEKEND IN THE PERSISTENT RETURN FLOW.

BESIDES HELPING TO INCREASE POPS, THE RETURN FLOW AROUND THE
OFFSHORE HIGH WILL ALSO BRING AN INCREASE IN HEAT AND HUMIDITY.
TEMPERATURES WILL START OFF A LITTLE BELOW NORMAL IN THE EXTENDED
AND CLIMB TO THE ABOVE NORMAL RANGE SATURDAY OR SUNDAY.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TODAY...PATCHES OF IFR/MVFR CIGS THIS MORNING WHICH SHOULD LIFT TO
VFR OVER THE NEXT HOUR OR TWO. SLOW MOVING SHOWERS AND TSTMS WITH
THEIR TORRENTIAL RAINS AND POSSIBLY N-NW G30-35 KT THIS AFTN MAY
PRODUCE LOCAL IFR/MVFR RESTRICTIONS...AGAIN. TIMING AND INTENSITY
OF CONVECTION AT ANY TAF LOCATION IS UNCERTAIN AND THEREFORE
THUNDER IS NOT CONFIDENTLY DEFINED IN THE 12Z TAFS. LIGHT WIND
BECOMING SSW FOR A TIME MIDDAY AT 10-15 KT THEN SHIFTING N LATE.

TONIGHT...LEFTOVER IFR CONDS IN HEAVY SHOWERS AND TSTMS BECOMING
IFR CONDS IN ST/FOG LATE. N WIND BECOMING NNE 10-15 KT LATE.

OUTLOOK...
WEDNESDAY...POCKETS OF MVFR CONDITIONS IN THE MORNING, OTHERWISE
VFR.

WEDNESDAY NIGHT THROUGH SATURDAY...VFR EXCEPT IN MORNING FOG/HAZE OR
SHOWERS/THUNDERSTORMS.

&&

.MARINE...
SUB-ADVISORY CONDITIONS LOOK TO PERSIST ACROSS OUR WATERS THROUGH
MOST OF TONIGHT BUT SCA CONDITIONS MAY DEVELOP ALONG PORTIONS OF OUR
COASTS AFTER MIDNIGHT. THE CWF WORDING HAS 3 TO 5 FT SEAS AND NO SCA
ATTM BUT THE POTENTIAL EXISTS FOR 5 FOOTERS LATE AND POSSIBLY NE
WIND GUSTS TO 22 KT LATE THIS COMING TUE NIGHT.

OUTLOOK...
A SHORT PERIOD SMALL CRAFT ADVISORY MAY BE NEEDED EARLY WEDNESDAY
BEHIND THE DEPARTING COLD FRONT. OUTSIDE OF THIS, NO HEADLINES ARE
EXPECTED THROUGH SATURDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...KRUZDLO
NEAR TERM...DRAG/HEAVENER
SHORT TERM...DRAG
LONG TERM...KRUZDLO
AVIATION...DRAG/KRUZDLO
MARINE...DRAG/KRUZDLO
Hazardous weather outlook, Jun 18, 4:06 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 AM EDT TUE JUN 18 2013

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-190815-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
406 AM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A SLOW MOVING COLD FRONT WILL TRIGGER ISOLATED STRONG
THUNDERSTORMS THIS AFTERNOON AND TONIGHT. BECAUSE THE
THUNDERSTORMS WILL BE SLOW MOVING, POOR DRAINAGE AND LOW LYING
FLOODING ARE BOTH LIKELY TO OCCUR. FAST RESPONDING CREEKS AND
STREAMS COULD ALSO SEE QUICK RISES IN THE HEAVY DOWNPOURS. STRONG
GUSTY WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-190815-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
406 AM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

A SLOW MOVING COLD FRONT WILL TRIGGER SOME STRONG THUNDERSTORMS
THIS AFTERNOON AND TONIGHT. BECAUSE THE THUNDERSTORMS WILL BE SLOW
MOVING, POOR DRAINAGE AND LOW LYING FLOODING ARE BOTH LIKELY TO
OCCUR. STRONG GUSTY WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-190815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
406 AM EDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 18, 10:30 AM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1030 AM EDT TUE JUN 18 2013

PAZ071-103-104-106-181530-
EASTERN MONTGOMERY PA-LOWER BUCKS PA-PHILADELPHIA PA-
WESTERN MONTGOMERY PA-
1030 AM EDT TUE JUN 18 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONTGOMERY...
PHILADELPHIA AND SOUTH CENTRAL BUCKS COUNTIES...

AT 1026 AM EDT...A STRONG THUNDERSTORM WAS NEAR EAGLEVILLE...MOVING
EAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE
NEAR NORTH WALES AROUND 1040 AM...AMBLER AROUND 1050 AM...MAPLE GLEN
AROUND 1100 AM...WARMINSTER HEIGHTS AROUND 1110 AM AND FEASTERVILLE
AROUND 1120 AM.

BRIEF HEAVY DOWNPOURS CAN ALSO BE EXPECTED WITH THIS
STORM...RESULTING IN PONDING OF WATER ON ROADWAYS AND IN AREAS OF
POOR DRAINAGE.

LAT...LON 4028 7525 4026 7521 4029 7519 4031 7497
      4007 7489 4006 7498 4002 7501 3997 7512
      3988 7515 3987 7525 3994 7524 3997 7528
      4001 7521 4006 7526 4006 7540 4009 7542
      4009 7545 4012 7546 4015 7553 4024 7560

FORECASTER:JJM
Local storm report, Jun 18, 10:49 AM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1049 AM EDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     UPPER DEERFIELD TWP     39.48N  75.21W
06/17/2013                   CUMBERLAND         NJ   EMERGENCY MNGR

            A FEW TREES DOWN THROUGHOUT THE TWP.

&&

EVENT NUMBER PHI1300137

GAINES
Special weather statement, Jun 18, 1:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
128 PM EDT TUE JUN 18 2013

NJZ017>019-022-027-181830-
ATLANTIC NJ-CAMDEN NJ-GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-
SOUTHEASTERN BURLINGTON NJ-
128 PM EDT TUE JUN 18 2013

...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...CENTRAL BURLINGTON...
NORTH CENTRAL ATLANTIC AND NORTH CENTRAL GLOUCESTER COUNTIES...

AT 127 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARRINGTON...MOVING
EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE
NEAR SOMERDALE AROUND 140 PM...GIBBSBORO AROUND 150 PM...BERLIN
AROUND 200 PM...MARLTON LAKES AROUND 210 PM...ATCO AROUND 220 PM AND
SHAMONG AROUND 230 PM.

LAT...LON 3964 7471 3980 7520 3988 7517 3988 7515
      3990 7513 3995 7514 3997 7512 3997 7511
      3990 7460

NIERENBERG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:16 PM EDTSpecial Weather StatementPHICape May, Cumberland, Salem119 min
Jun 17, 8:28 PM EDTAreal Flood AdvisoryPHICumberland, Salem107 min
Jun 17, 9:20 PM EDTAreal Flood AdvisoryPHICumberland3 hr
Jun 17, 9:51 PM EDTSpecial Weather StatementPHICape May, Cumberland, Salem114 min
Jun 18, 12:14 PM EDTAreal Flood AdvisoryPHIMercer3 hr
Jun 18, 12:25 PM EDTSevere Thunderstorm WarningPHIMercer, Monmouth, Ocean50 min
Jun 18, 1:10 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean65 min
Jun 18, 1:32 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem3 hr
Jun 18, 1:39 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden81 min
Jun 18, 1:53 PM EDTSpecial Weather StatementPHISalem82 min
Jun 18, 2:10 PM EDTFlash Flood WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Monmouth and 2 more3 hr
Jun 18, 3:05 PM EDTSpecial Marine WarningPHI55 min
Jun 18, 3:19 PM EDTSpecial Weather StatementPHIAtlantic71 min
Jun 18, 3:42 PM EDTSpecial Marine WarningPHI93 min
Jun 18, 3:44 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Ocean3 hr
Jun 18, 3:55 PM EDTSpecial Marine WarningPHI65 min
Jun 18, 4:44 PM EDTFlash Flood WarningPHIMorris, Sussex, Warren4 hr
Jun 18, 4:45 PM EDTSpecial Weather StatementPHIMorris75 min
Jun 18, 4:52 PM EDTSpecial Weather StatementPHIMorris, Warren53 min
Jun 18, 5:56 PM EDTAreal Flood AdvisoryPHIHunterdon, Somerset4 hr
Jun 18, 10:30 AM EDTSpecial Weather StatementPHIMontgomery, Philadelphia60 min
Jun 18, 12:51 PM EDTFlash Flood WarningPHIChester, Montgomery3 hr
Jun 18, 2:53 PM EDTAreal Flood WarningPHIChester3 hr
Jun 18, 5:18 PM EDTFlash Flood WarningPHIBerks, Lehigh, Northampton4 hr
Jun 18, 2:29 PM EDTFlash Flood WarningPHIKent, New Castle, Sussex3 hr
Jun 18, 4:08 PM EDTRiver Flood WarningPHINew Castle2 hr
Jun 18, 4:20 PM EDTSpecial Weather StatementPHISussex70 min
Jun 18, 4:23 PM EDTFlash Flood WarningPHISussex4 hr
Jun 17, 9:37 PM EDTAreal Flood AdvisoryPHIKent, Queen Anne's6 hr
Jun 17, 10:12 PM EDTFlash Flood WarningPHIKent4 hr
Jun 17, 10:40 PM EDTSpecial Weather StatementPHIQueen Anne's50 min

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.